# SDR JR2R20171118116

- Difficulty date: November 18, 2017
- Submitted: November 19, 2017
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N418NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49615
- Aircraft time: 58,716 hours, 49,615 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Door Frame
- Condition: Corroded
- Location: Airstairs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AIRSTAIR CORRODED UNDER FWD FASTENERS. REPLACED FWD AIRSTAIR DOOR FRAME IAW SRM-51-30-2 FIG3 AND OM52-60-1.
